| Model Number |
CV-V1 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, the video system center would not power off.The issue occurred during preparation for use prior to a diagnostic routine gastric examination.The procedure was completed with a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.Corrected fields: b5.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over one (1) year since the subject device was manufactured.The device was returned to olympus for inspection, and the customer reportable malfunction was confirmed.A definitive root cause was not identified, however based on the results of the investigation, the probable cause of the " device that cannot be activated." malfunctions would likely be related to the breakage of the power board.Olympus will continue to monitor field performance for this device.
Event or Problem Description
Patient was not under anesthesia.